# SDR SWAA2022031080352

- Difficulty date: June 13, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N951SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29803
- Aircraft time: 69,684 hours, 41,054 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 28L CORRODED BETWEEN STA 360+12' TO 360+15' / CUT CORRORED STR 28L BAT STA. 388 FABRICATED NEW STRINGER 28L AND STRINGER SPLICE FOR STA 388 STR 28L MATERIAL USED STRINGER BAC 1498-138 P.O 1593006 AND SPLICE MATERIAL 7530449 P.O 1617089.PICK UP HOLES AND TRIMED AS PER BOEING 737 SRM 53-00-03-2R-1 REPAIR 1 FIG 205 TREATED AND PROMED AND INSTALLED STRINGER REPAIR AS PER REF BOEING 737 SRM 51-20-01-0G-0 & 737 SRM 53-00-03-2R-1 REPAIR
